# SDR C2XA06IA173

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 11,210 hours, 6,015 cycles
- Engine: Allsn AE3007A
- Engine time: 11,210 hours, 6,015 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2780, THE CREW REPORTED AN UNCOMMANDED ENGINE SHUTDOWN DURING DESCENT INTO IAH.  THE AIRCRAFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  AWAITING FINAL DETERMINATION.
